# SDR AALA970836

- Difficulty date: April 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N731AA
- Make and model: Boeing 727227
- Aircraft serial: 20738
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 710-720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - CORROSION ON STR 27R STA 710 TO STA 720.  REPAIRED STR PER SRM 53-10-3 FIGURE 1.  TST:  65,744.04 HOURS.  CYCLES, 43,423.  (X)
